Nonlinear random extrapolation estimates of under Dirichlet distributions
DOI:
https://doi.org/10.33993/jnaat522-1360Keywords:
Random polygons, Nonlinear extrapolations, Dirichlet distribution, Central limit theorems, Cram\'{e}r's theoremAbstract
We construct optimal nonlinear extrapolation estimates of
Downloads
References
M. Abramowitz, I.A. Stegun, Handbook of Mathematical Functions, Dover, 1970.
N. Balakrishnan, V.B. Nevzorov, A Primer on Statistical Distributions, Wiley, 2003. https://doi.org/0.1002/0471722227 DOI: https://doi.org/10.1002/0471722227
P. Beckmann, A History of π, Fifth edition, The Golem Press, 1982.
C. Belisle, On the polygon generated by n random points on a circle, Statist. Probab. Lett., 81 (2011), pp. 236–242. https://doi.org/0.1016/j.spl.2010.11.012 DOI: https://doi.org/10.1016/j.spl.2010.11.012
P. Billingsley, Probability and Measure, Third edition, Wiley, 1995.
D.A. Darling, On a class of problems related to the random division of an interval, Ann. Math. Statistics, 24 (1953), pp. 239-253. https://doi.org/0.1214/aoms/1177729030 DOI: https://doi.org/10.1214/aoms/1177729030
B. Efron, The convex hull of a random set of points, Biometrika, 52 (1965), pp. 331–343. https://doi.org/10.1093/biomet/52.3-4.331 DOI: https://doi.org/10.1093/biomet/52.3-4.331
W. Feller, An Introduction to Probability Theory and its Applications, vol. II, Wiley, 1966.
T.S. Ferguson, A Course in Large Sample Theory, Chapman & Hall, New York, 1996. DOI: https://doi.org/10.1007/978-1-4899-4549-5
T. Hsing, On the asymptotic distribution of the area outside a random convex hull in a disk, Ann. Appl. Probab, 4 (1994) no. 2, pp. 478–493. DOI: https://doi.org/10.1214/aoap/1177005069
I. Hueter, The convex hull of a normal sample, Adv. Appl. Probab, 26 (1994) no. 4, pp. 855–875. DOI: https://doi.org/10.2307/1427894
D.C. Joyce, Survey of extrapolation processes in numerical analysis, SIAM Rev., 13 (1971), pp. 435–490. https://doi.org/10.1137/1013092 DOI: https://doi.org/10.1137/1013092
T. Li, Essays about π, Higher Education Press, 2007 (Chinese).
R. Pyke, Spacings, J. Roy. Statist. Soc. Ser. B, 27 (1965), pp. 395–449. DOI: https://doi.org/10.1111/j.2517-6161.1965.tb00602.x
P. Rabinowitz, Extrapolation methods in numerical integration, Numer. Algor., 3 (1992), pp. 17–28. https://doi.org/10.1007/BF02141912 DOI: https://doi.org/10.1007/BF02141912
A. Renyi, R. Sulanke, ̈Uber die konvexe Hulle von n zufallig gewahlten Punkten I, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 2 (1963), pp. 75–84. https://doi.org/10.1007/BF00535300 DOI: https://doi.org/10.1007/BF00535300
A. Renyi, R. Sulanke, ̈Uber die konvexe Hulle von n zufallig gewahlten Punkten II, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 3 (1964), pp. 138–147. DOI: https://doi.org/10.1007/BF00535973
R.J. Serfling, Approximation Theorems of Mathematical Statistics, Wiley, 1980. : http://doi.org/10.1002/9780470316481 DOI: https://doi.org/10.1002/9780470316481
T. Tang, Computational mathematics originated from the computation of π (Chinese), Higher Education Press, 2018.
V. Vu, Central limit theorems for random polytopes in a smooth convex set, Adv. Math., 207 (2006) no. 1, pp. 221–243. https://doi.org/10.1016/j.aim.2005.11.011 DOI: https://doi.org/10.1016/j.aim.2005.11.011
S. Wang, W.-Q. Xu, Random cyclic polygons from Dirichlet distributions and approximations of π, Statist. Probab. Lett., 140 (2018), pp. 84–90. DOI: https://doi.org/10.1016/j.spl.2018.05.007
S. Wang, W.-Q. Xu, J. Liu, Random polygons and optimal extrapolation estimates of π, Stat. Optim. Inf. Comput., 9 (2021), pp. 241–249. https://doi.org/10.19139/soic-2310-5070-1193 DOI: https://doi.org/10.19139/soic-2310-5070-1193
W.-Q. Xu, Extrapolation methods for random approximations of π, J. Numer. Math. Stoch., 5 (2013), pp. 81–92.
W.-Q. Xu, Random circumscribing polygons and approximations of π, Statist. Probab. Lett., 106 (2015), pp. 52–57. DOI: https://doi.org/10.1016/j.spl.2015.06.026
W.-Q. Xu, L. Meng, Y. Li, Random polygons and estimations of π, Open Math., 17 (2019), pp. 575–581. DOI: https://doi.org/10.1515/math-2019-0049
W.-Q. Xu, S. Wang, D. Xu, Nonlinear extrapolation estimates of π, Acta Math. Sin. Appl. Engl. Ser., to appear.
Published
Issue
Section
License
Copyright (c) 2023 Shasha Wang, Zecheng Li, Wen-Qing Xu

This work is licensed under a Creative Commons Attribution 4.0 International License.
Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.